Hi, I have been using Oxy's off and on for 5-6 years but have been recently addicted and physically dependent to them for about 6 months. I sell these pills on the street to support my habit and I see first hand what kind of hold they have on peoples lives and I am sick of bieng at the mercy of these little pills and I am also tired of helping people ruin thier health and lives. I want to quit badly so I can try and lead a life I can be proud of, but I am terrified of what I have been told I will have to endure to come off of these things. I want to ask the people on here who have went through it what they did to to supress the withdrawl symptoms. I've been told there is a certain "cocktail" of over the counter medications that can help dull the symptoms of detox and withdrawl. Does anybody have a recommendation of something that may have helped them?
U didnt state ur daily dose of oxY?
ALSO IN UR FAVOR IS U HAVE ONLY BEEN ADDICTED/LIKE NOT SKIPPING A DAY WITHOUT WDS/FOR 6 MTHS..THAT IS IN UR FAVOR..whoops..sorry for the caps!
Perhaps if u examine ur fear//fear is a real feeling..u may have ur fears misplaced/wds last a week or less/mine were 4 days for the physical portion/continuing to use is actually not just scary..but can turn into a nightmare/sumpin that doesnt get better, u only dig.urself deeper into the grave u have been digging for urself
.I used for 4 yrs..also became addicted in the last 6-8 mths cos i ran out in July of 07 and went a month without...in feb of 09..i had physical/mental wds...and in july of 07 i did not...scary thing is u never know when these pupopies will grab u,,I am sorry people have been telling u it is so "awful" it is flu-like for most..some worse than others as we r all different..dose and length of use as well as doc come into play...but I do beleive a positive attitude is the most important and most common component that people who make it have in common...comes a point where u r so sick and tired of being sick and tired..u will let go
Ur mind is working on u now...that is a good thing..instead of feeling like wonder woman, sounds as if u r beginning to feel "not so wonderful" anymore....it is not fun anymore..becomes a ball and chain weighing u down and taking the joy from ur life..and life is short...feel every minute of it
It is what you make of it... It can be a great experience taking control back from the pills though. You can add me as a friend if you want and when you are ready to make changes we can talk each other through this... I have been on oxy, vic, norco, or whatever get's me high for almost 3 years everyday- unless I ran out, I am on day 3 of nothing but vitamins and I am feeling great about the days I have been clean but it is tough to not call someone and get an easy "fix". It takes commitment and you have to want to stop, only then will you make progress. After they get out of your system then you will get "natural" energy and "highs" back. Your body and mind are clouded right now, does that make sense?? You can do this and stop selling them asap. It is indeed ruining others life with addiction and they will end up right where you are, The guilt must be over whelming... I don't judge you at all, I have done awful things to feed my addiction too. I hope to hear from you. I will look later to see if you replied. Please do;) Take care, Christina
Wow! I am happy to see you taking a stand and getting your life back as well as stopping the enabling of others by selling. That is good......a good start!
The amino acid protocol and thomas recipe in the health pages are great. Read them. It can help you during WDs. Also, for restlessness take Hylands Restful Legs or Leg Cramps. It is OTC. Imodium, advil, tylenol, a heating pad, magnesium/calcium supplement and a good multi vitamin. That is what I did, and it truly did help.
Good luck! Take control of this and be done with it!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.